Skip to Main content Skip to Navigation
Journal articles

Geometric and spectral properties of causal maps

Document type :
Journal articles
Complete list of metadata

https://hal-universite-paris-saclay.archives-ouvertes.fr/hal-03287386
Contributor : Nicolas Curien Connect in order to contact the contributor
Submitted on : Thursday, July 15, 2021 - 3:44:38 PM
Last modification on : Saturday, July 17, 2021 - 3:45:58 AM

Links full text

Identifiers

Collections

Citation

Nicolas Curien, Tom Hutchcroft, Asaf Nachmias. Geometric and spectral properties of causal maps. Journal of the European Mathematical Society, European Mathematical Society, 2020, 22 (12), pp.3997-4024. ⟨10.4171/JEMS/1001⟩. ⟨hal-03287386⟩

Share

Metrics

Record views

14